advertisement
Question
Posted by: Sweets | 2007/07/23

HELP!!!!!!!!!!!!! Urgent!!!!!!!!!

hi all, i'm on Trahisil pill for 7months now and taking it faithfully at 19h00, but i drank Paracetamol for flu. now my BFand I got up to some nasty deed on saturday morning and I took my pill late that evening at 19h30 and yesterday morning we had some more fun. do you think i am safe and is it too late for a morning after pill?

your comments will be greatly appreciated.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You should be fine. Half an hour's difference will not matter. Panado does not interfere with the Pill.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Sweets | 2007/07/23

Thank you very much!!!!!!!

Reply to Sweets
Posted by: muymf | 2007/07/23

you're still safe. Paracetamol doesn't interfere with the pill at all. And you were only half an hour late in taking your pill. You can take your pill up to 12 hrs later and still be safe!! Don't worry- there is no eed for the morning after pill.

Reply to muymf

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement